# SDR FDEA201602050472

- Difficulty date: February 5, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 74,078 hours, 16,575 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: ARB11629
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LE COMPARTMENT, LOWER SUPPORT FORMER AT XOS 559, FOUND CRACKED.  R & R IAW SRM 51-31-01-0G.   FABRICATED IAW DWG ARB 1162 REV S.  THE REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
